# SDR ASMF20180918013

- Difficulty date: August 23, 2018
- Submitted: September 18, 2018
- Operation: Air carrier
- Aircraft: N520AM
- Make and model: Boeing 737-81Q
- Aircraft serial: 29052
- Aircraft time: 58,824 hours, 21,392 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 32144464
- Part serial: 13872
- Condition: Failed
- Location: Cabin Pressure
- Part time: 21,100 hours, 9,308 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AIRCRAFT PERFORMED AN EMERGENCY DESCENT DUE TO PRESSURIZATION SYSTEM FAILURE. MAINTENANCE PERSONNEL PERFORMED BITE TO CABIN PRESSURE CONTROLLERS IAW AMM 21-31-00, DETECTING CABIN PRESSURIZATION SYSTEM INOPERATIVE. THE PRESSURE CONTROLLERS WERE REPLACED IAW AMM 21-31-01-000-801 AND AMM 21-31-01-400-801 AND MANUAL MODE TEST AND SYS GROUND TEST WERE PERFORMED IAW AMM 21-31-00-710-801 AND 21-31-00-700-802, CONTINUING THE FAILURE. DURING THE REVISION, THE HIGH STAGE VALVE WAS DETECTED THAT DOES NOT CLOSE PROPERLY. THE HIGH STAGE VALVE WAS REPLACED IAW AMM 36-11-06-000-801 AND 36-11-06-400-801. A CABIN DEPRESSURIZATION CONDITION INSPECTION WAS PERFORMED IAW AMM TASK 05-51-81, NO DAMAGES WERE FOUND, ALL TESTED CORRECT.
